# SDR IPXA2024011278974

- Difficulty date: December 28, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 28,920 hours, 10,356 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - CLIP, INTERNAL AFTER OUTBOARD SIDE FRAME OF NO.1 PYLON AFTER FAIRING, NAC STA 376.20 (REPLACE) REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 88. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 88. AND BOEING DWG NO. 313T2303 SH. 136 REV. -. JOB COMPLETED.
